# SDR 95ZZZX5196

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193L1125
- System (JASC): 5270 · Door Warning System
- Part: Switch Box
- Part number: 3151003
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - ON TAKEOFF, NUMEROUS DOOR WARNING LIGHTS ILLUMINATED.  RETURNED TO IND.  REMOVED AND REPLACED PROXIMITY SWITCH CARD J-27, J-24 SWITCH BOX.
